# SDR AALA2018060819017

- Difficulty date: May 16, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 17,701 hours, 7,139 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT WING INBOARD AFT FLAP WAS DAMAGED BY TIRE TREAD LOSS THAT ACCURRED WHEN A TIRE BLEW DURING TAKE OFF.    REPLACED LEFT WING INBOARD AFT FLAP IAW AMM 27-51-12-400-801.   AIRCRAFT WAS GROUNDED.
